# SDR DL72W970588

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT VERTICAL WEB CRACKED, FS 1303 ABOVE S-DUCT INSIDE VERTICAL FIN SAME COND LWR LT SIDE OF WEB.  REPAIRED BOTH SIDES PER SRM 53-10-04, FIG 17.
